# SDR CALA2021042200522

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR66 FLANGE FOUND TO BE OUT OF LIMITS PER NR 929244 1 AND WILL REQUIRE REPAIR AREA C PER NR 9292634 / 38634 REPAIRED L2 DOOR SILL AT FR66 IAW SRM 53-41-14-700-001.
